Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Corpus Christi, TX

March 29, 2012Duval County, Jim Wells County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 29, 2012, 4:28 AM CDT for Duval County, Jim Wells County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2012, 4:28 AM CDT (09:28 UTC)
Expired
Mar 29, 2012, 5:15 AM CDT
In force
47 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Duval County, TX, Jim Wells County, TX

The radar

The Corpus Christi radar (KCRP), 56 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS54 KCRP 290928
SVRCRP
TXC131-249-291015-
/O.NEW.KCRP.SV.W.0032.120329T0928Z-120329T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
428 AM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL DUVAL COUNTY IN SOUTH CENTRAL TEXAS
  CENTRAL JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 515 AM CDT

* AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF SAN DIEGO...AND MOVING EAST AT 20 TO 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAN DIEGO...
  TECALOTE...
  ALICE...
  ALFRED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2801 9794 2767 9794 2768 9826 2800 9826
TIME...MOT...LOC 0928Z 274DEG 44KT 2783 9830

$$

SCC
2 follow-up statements
534 
WWUS54 KCRP 290935
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
435 AM CDT THU MAR 29 2012

TXC131-249-291015-
/O.CON.KCRP.SV.W.0032.000000T0000Z-120329T1015Z/
DUVAL-JIM WELLS-
435 AM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL JIM WELLS AND EXTREME EAST CENTRAL DUVAL COUNTIES...

AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR SAN DIEGO...MOVING EAST AT 60 MPH. THE POLICE 
DEPARTMENT IN FREER PREVIOUSLY REPORTED THAT WIND GUSTS FROM THE 
SEVERE THUNDERSTORM WERE IN THE 50 TO 60 MPH RANGE AROUND 410 AM 
NORTHEAST OF FREER. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE ALICE...
  ALFRED...

LAT...LON 2801 9794 2767 9794 2768 9826 2800 9826
TIME...MOT...LOC 0933Z 276DEG 53KT 2779 9821

$$

SCC
871 
WWUS54 KCRP 291014
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 AM CDT THU MAR 29 2012

TXC131-249-291024-
/O.EXP.KCRP.SV.W.0032.000000T0000Z-120329T1015Z/
DUVAL-JIM WELLS-
514 AM CDT THU MAR 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JIM WELLS AND EXTREME
EAST CENTRAL DUVAL COUNTIES WILL EXPIRE AT 515 AM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS DEBILITATED...HENCE 
THE WARNING IS ALLOWED TO EXPIRE.

LAT...LON 2801 9794 2767 9794 2768 9826 2800 9826
TIME...MOT...LOC 1014Z 276DEG 53KT 2770 9754

$$

SCC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:22 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Mar 28, 11:22 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1122 PM CDT WED MAR 28 2012

.DISCUSSION...MCS OVER THE NRN SECTIONS ALONG WITH ANOTHER MCS
APPROACHING THE CWA FROM MEXICO WILL LIKELY AFFECT THE CWA FOR
MUCH OF TONIGHT. MADE ADJUSTMENTS TO POPS FOR TNGT. ALSO SLIGHTLY
INCREASED TEMPS FOR TNGT OWING IN PART TO MOST RECENT DEW POINT
VALUES. ANTICIPATE PREDOMINATELY 10-15KT WIND OVER THE COASTAL
WATERS OVERNIGHT (LOCAL ARW/NAM.)

&&

.AVIATION...ANTICIPATE PREDOMINATE MVFR CEILINGS OVERNIGHT.
ISOLD/SCT SHOWERS/THUNDERSTORMS GENERALLY ALONG A VICTORIA-GEORGE
WEST-COTULLA LINE EXPECTED TO PERSIST FOR SEVERAL HOURS WHILE
ADDITIONAL ACTIVITY ENTERS SOUTH TEXAS FROM MEXICO. THEN
ANTICIPATE ADDITIONAL ACTIVITY OVER THE REMAINING SECTIONS
TOWARDS SUNRISE. NEAR SHOWERS AND THUNDERSTORMS...EXPECT BRIEF
IFR/LIFR CEILINGS/VISIBILITIES. LOCALLY HEAVY RAINFALL MAY OCCUR
WITH SHOWER/THUNDERSTORM ACTIVITY. RETURN TO VFR CONDITIONS
EXPECTED BY LATE MORNING/EARLY AFTN THURSDAY. HWR EXPECT MVFR
CONDITIONS NEAR ADDITIONAL SCT SHOWERS/THUNDERSTORMS THURSDAY
AFTN.

&&

.PREV DISCUSSION... /ISSUED 616 PM CDT WED MAR 28 2012/

DISCUSSION...SEE AVIATION SECTION BELOW.

AVIATION...VFR CONDITIONS ARE PRESENT ACROSS MUCH OF S TX ALONG
WITH AN AREA OF THUNDERSTORMS LOCATED N OF WHITSETT TO CUERO. THIS
CONVECTION IS NOT ANTICIPATED TO MV INTO VCT AREA BUT HAVE
INCLUDED A 2 HR TEMPO DUE TO THE PROXIMITY OF THE STORMS. FARTHER S
AND W...A FEW WEAK SHRA'S PERSIST BUT ARE EXPECTED TO DIMINISH
THRU THE EVENING. CONDITIONS ARE EXPECTED TO DETERIORATE ACROSS S
TX AS ONGOING CONVECTION IN MEX MVS E AND IS EXPECTED TO MV ACROSS
S TX LATE TONIGHT THRU THU. BEST CHC OF TSRA'S LATE TONIGHT INTO
EARLY THU MORNING WILL BE LRD AND ALI...WITH VCT BEING LATER IN
THE MORNING. CRP IS THE LEAST LIKELY TO SEE CONVECTION. HAVE
INCLUDED A VCTS FOR THU MORNING FOR VCT AND CRP GIVEN THAT IT'S
LATER IN THE PERIOD AND LESS CERTAINTY. AS FOR CIGS AND/OR
VSBYS...AM EXPECTING MVFR CONDITIONS TO DVLP BY LATE EVENING FOR
VCT AND THEN THE REST OF THE AREA WILL BE GENERALLY VFR EXCEPT IN
AND AROUND CONVECTION WHERE CONDITIONS COULD DROP AS LOW AS LIFR
BRIEFLY.

PREV DISCUSSION... /ISSUED 314 PM CDT WED MAR 28 2012/

SHORT TERM...RAIN CHANCES WILL BE IMPROVING THE NEXT COUPLE DAYS
AS A WEAKNESS PERSISTS IN THE FLOW ALOFT AND MOISTURE VALUES
REMAIN HIGH. PWATS HAVE INCREASED TO 1.60 INCHES OVER MOST OF
SOUTH TEXAS WITH A LARGE VORT MAX PIVOTING FROM THE WESTERN HILL
COUNTRY INTO THE NORTHERN COASTAL BEND. THE EASTERN MOST SPOKE OF
THIS VORT MAX WAS ENHANCING CONVECTION OVER THE NORTHEAST COASTAL
BEND ATTM WHERE THE ATMOSPHERE HAS RECOVERED FROM THE MORNING MCS.
EXPECT THIS ACTIVITY TO PERSIST THROUGH EARLY EVENING WITH ANOTHER
ROUND DEVELOPING OVER THE BRUSH COUNTRY LATE TONIGHT AS THE NEXT
S/W APPROACHES FROM CENTRAL MEXICO. INCREASED POPS TO GOOD CHANCE
THURSDAY AND THURSDAY NIGHT AS A STEADY STREAM OF S/W'S ARE
PROGGED TO MOVE THROUGH THE AREA EMBEDDED WITHIN THE SUBTROPICAL
JET. SEVERAL ROUNDS OF CONVECTION ARE ANTICIPATED DURING THIS
TIME...HOWEVER TIMING AND LOCATION OF CONVECTION IS DIFFICULT TO
FCST. NOT EXECTING SEVERE WEATHER DUE TO WEAK SHEAR...ALTHOUGH A
FEW PULSE STORMS ARE NOT OUT OF THE QUESTION GIVEN DECENT
INSTABILITY. TRENDED OVERNIGHT LOWS SLIGHTLY COOLER DUE TO
POTENTIAL FOR RAIN COOLED AIR.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)... MODELS...ESPECIALLY
GFS ARE STILL INDICATING LINGERING PRECIP THROUGH FRIDAY AFTER THE
PASSAGE OF A SHORTWAVE ON THURSDAY. HAVE KEPT 20 TO 40 POPS IN FOR
FRIDAY AND LOWER POPS FRIDAY NIGHT. GFS IS INDICATING ANOTHER MCS
POTENTIALLY COMING OUT OF MEXICO OVERNIGHT THURSDAY NIGHT WITH A
FAVORABLE THETA E RIDGE FOR SUPPORT...HOWEVER MOISTURE FLUX
CONVERGENCE AND TEMPERATURE ADVECTION AT 850 SEEM SOMEWHAT LOW. NAM
NOT REALLY INDICATING THIS POTENTIAL MCS AT ALL. MAY END UP LOWERING
THESE POPS IN TIME IF OTHER MODELS DON/T START INDICATING BETTER
PRECIP CHANCES. WEEKEND LOOKS TO WARM UP A BIT ACROSS THE AREA WITH
HIGH TEMPS INTO THE MID 90S WEST BY SUNDAY AND MONDAY. MEX GUIDANCE
HAS BEEN A BIT WARMER FOR LAREDO...BUT SEEMS LIKE MOS GUIDANCE HAS
FREQUENTLY BEEN TOO HIGH FOR THIS AREA THROUGH THE WINTER AND
SPRING. A COLD FRONT IS SHOWING UP IN MODELS FOR EARLY NEXT WEEK.
GFS MUCH MORE PROGRESSIVE WITH THE FRONT THAN EARLIER MODELS HAD
INDICATED...PAST RUNS WERE STALLING THE FRONT OVER THE AREA WHILE
ECMWF BRINGS IT THROUGH. 12Z RUNS NOW THE GFS PUSHES IT THROUGH MUCH
MORE QUICKLY THAN PREVIOUSLY. WITH THE ECMWF BEING MUCH MORE
CONSISTENT WITH THE FRONT THAN THE GFS HAVE CHOSEN TO FOLLOW PRETTY
CLOSELY TO THAT FOR NOW. WILL CERTAINLY MAKE ADJUSTMENTS AS WE GET
CLOSER WITH THE TIMING. AT THIS TIME IT DOESN/T LOOK LIKE A
SIGNIFICANTLY STRONG FRONT AND HAVE NOT INDICATED A STRONG CHANGE IN
TEMPERATURES BEHIND THE FRONT...AND ONLY MODERATE WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  81  67  82  68  /  30  40  40  30  20
VICTORIA          66  80  64  81  66  /  40  40  40  40  20
LAREDO            71  85  67  89  69  /  40  40  40  20  20
ALICE             67  82  65  85  66  /  30  50  50  30  20
ROCKPORT          69  77  66  78  69  /  20  30  40  30  20
COTULLA           67  80  65  85  67  /  40  50  50  20  20
KINGSVILLE        69  81  66  85  67  /  30  40  40  30  20
NAVY CORPUS       70  78  68  78  69  /  20  30  40  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...SHORT TERM
Hazardous weather outlook, Mar 28, 3:50 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
350 PM CDT WED MAR 28 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-292100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
350 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER
THE INLAND PORTIONS OF THE COASTAL BEND LATE THIS AFTERNOON AND
EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH SMALL HAIL AND WIND
GUSTS UP TO 45 MPH. CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE
EXPECTED.

ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS IS DEVELOPING OVER
MEXICO AND WILL LIKELY MOVE ACROSS THE RIO GRANDE AND AFFECT THE WESTERN
BRUSH COUNTRY LATE TONIGHT. A FEW STRONG STORMS ARE AGAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
SOUTH TEXAS THURSDAY THROUGH FRIDAY NIGHT. CLOUD TO GROUND LIGHTNING
STRIKES CAN BE EXPECTED. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS
EXPECTED...A FEW STRONG STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JM/PZ

In the hours before

Local storm report, Mar 28, 11:36 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1136 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     FLASH FLOOD      TILDEN                  28.45N 98.54W
03/28/2012                   MCMULLEN           TX   LAW ENFORCEMENT

            COUNTY ROAD 308 CLOSED IN TILDEN

&&

TB
Special weather statement, Mar 29, 12:18 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1218 AM CDT THU MAR 29 2012

TXZ229-230-290715-
LA SALLE-MCMULLEN-
1218 AM CDT THU MAR 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING LA SALLE AND MCMULLEN
COUNTIES...

AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ACROSS LA SALLE AND MCMULLEN
COUNTIES...MOVING SOUTH AT 5 MPH.

THESE STORMS WILL BE NEAR...
  LOMA ALTA BY 110 AM CDT.

PEOPLE IN LA SALLE AND SOUTHERN MCMULLEN COUNTIES...INCLUDING THE
CITY OF LOMA ALTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN ALSO BE EXPECTED WITH THESE STORMS.

TE
Special weather statement, Mar 29, 12:52 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1252 AM CDT THU MAR 29 2012

TXZ239-290630-
WEBB-
1252 AM CDT THU MAR 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY...

AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
ARTESIA WELLS TO LA ESPERANZA RANCH AIRPORT TO RANCHOS PENITAS
WEST...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH OF ENCINAL TO 15
MILES WEST OF ENCINAL TO 16 MILES NORTHWEST OF LAREDO...MOVING EAST
AT 40 MPH.

THESE STORMS WILL BE NEAR...
  UNITEC INDUSTRIAL PARK BY 105 AM CDT.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

87
Special weather statement, Mar 29, 1:48 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
148 AM CDT THU MAR 29 2012

TXZ239-290730-
WEBB-
148 AM CDT THU MAR 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY...

AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF FORT EWELL SITE TO 16 MILES NORTHEAST OF RANCHITOS LAS LOMAS...OR
ALONG A LINE EXTENDING FROM 12 MILES EAST OF ENCINAL TO 24 MILES
SOUTHEAST OF ENCINAL...MOVING EAST AT 20 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:33 PM CDTAreal Flood AdvisoryCRPMcMullen3 hr
Mar 28, 7:43 PM CDTSevere Thunderstorm WarningCRPLive Oak45 min
Mar 28, 7:53 PM CDTFlash Flood WarningCRPMcMullen112 min
Mar 28, 8:05 PM CDTAreal Flood AdvisoryCRPLive Oak115 min
Mar 28, 8:16 PM CDTSevere Thunderstorm WarningCRPBee25 min
Mar 28, 9:03 PM CDTSevere Thunderstorm WarningCRPMcMullen27 min
Mar 28, 9:29 PM CDTFlash Flood WarningCRPMcMullen3 hr
Mar 28, 9:36 PM CDTSevere Thunderstorm WarningCRPMcMullen39 min
Mar 28, 9:55 PM CDTAreal Flood AdvisoryCRPBee, Goliad110 min
Mar 28, 10:11 PM CDTSevere Thunderstorm WarningCRPMcMullen64 min
Mar 28, 10:34 PM CDTFlash Flood WarningCRPGoliad116 min
Mar 28, 10:52 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen38 min
Mar 28, 11:00 PM CDTFlash Flood WarningCRPLa Salle, McMullen3 hr
Mar 28, 11:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen45 min
Mar 28, 11:37 PM CDTSevere Thunderstorm WarningCRPLa Salle38 min
Mar 29, 1:28 AM CDTSevere Thunderstorm WarningCRPLa Salle47 min
Mar 29, 2:17 AM CDTFlash Flood WarningCRPLa Salle, McMullen118 min
Mar 29, 3:57 AM CDTSevere Thunderstorm WarningCRPDuval33 min
Mar 29, 6:00 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio35 min
Mar 29, 6:09 AM CDTSpecial Marine WarningCRP96 min
Mar 29, 11:06 AM CDTSpecial Marine WarningCRP24 min
Mar 29, 11:33 AM CDTSpecial Marine WarningCRP42 min
Mar 29, 12:12 PM CDTSpecial Marine WarningCRP48 min
Mar 29, 2:11 PM CDTSpecial Marine WarningCRP34 min
Mar 29, 3:45 PM CDTSpecial Marine WarningCRP86 min
Mar 29, 4:01 PM CDTSevere Thunderstorm WarningCRPNueces59 min
Mar 29, 4:05 PM CDTSpecial Marine WarningCRP64 min
Mar 29, 4:50 PM CDTSevere Thunderstorm WarningCRPNueces55 min
Mar 29, 5:31 PM CDTSevere Thunderstorm WarningCRPSan Patricio48 min
Mar 29, 5:32 PM CDTAreal Flood AdvisoryCRPNueces118 min
Mar 29, 6:23 PM CDTSevere Thunderstorm WarningCRPBee37 min
Mar 29, 6:44 PM CDTSevere Thunderstorm WarningCRPBee, Goliad21 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.